# SDR USAA2009062291532

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 62,035 hours, 27,513 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: E0053R8B3ASNE
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 605 - PHX - EEL - SEAT ROW 19 EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED SEAT ROW 19 EMERGENCY LIGHT CONNECTOR IAW ELECTRICAL STANDARD PRACTICES MANUAL 20-44-00.
